# SDR IPXA2021091673953

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 10,251 hours, 1,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Mlg Truck Tilt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**ATB ** - **EMERGENCY DECLARED. FLIGHT LANDED WITHOUT INCIDENT.**GEAR TILT MESSAGE DISPLAYED AFTER TAKEOFF.T/S PERFOMRED IAW IFIM TASK 32-31-00-810-822 REV. 08-11-21. FOUND MAINT MSG 32724, RH BODY GEAR TRUCK TILT LEVER LOCK PROX SENSOR S2654. REPLACED IAW AMM 32-53-11-201 REV. 36.02. BODY GEAR TRUCK TILT SENSOR TEST PERFORMED IAW AMM 32-61-12-722-05J REV. 36.02,
